Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pain in the abdomen, irregular periods, diarrhea. Had surgery for appendicitis and disc prolapse. Stone in the UV joint

i am a lady of 39 yrs old, had 2scesreans,surgery for apendics ,undergone surgery for dics proplase have implant in L5 s1pinous process and laminae, and also last listhis removed . now quite frequently i have pain in my abdomen ,irregular periods, giddiness, especially dysentry. last month also i was admitted for vomiting and dysentry and after usg,c t scan doctors hv diagnosed i hv a 7mm stone in my uv joint and nodules in my epigastric region , after a period of 5 days treatment all pain subsided for a few days but now again for the past one week i hv continous dysentry, i am not able to take even a single mouthful of food, i feel very tired, restless, etc.. i also hv thyroid
my email id YYYY@YYYY
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
DEAR MADAM

IF YOU ARE PASSING WATERY STOOLS THEN THAT WILL LEAD TO DEHYDRATION AND LOSS OF ELECTROLYTES WHICH IS VERY DANGEROUS, 39 YEAR OLD FEMALE PATIENT USUALLY HAVE IRREGULAR PERIODS DUE TO
1. FIBROIDS IN THE UTEROUS
2. POLYSCYSTIC OVARIAN SYNDROME VERY RARELY
3. HYPOTHYROIDISM VERY RARELY

FOR EVALUATION OF PAIN ABDOMEN I SUGGEST YOU TO UNDER GO USG ABDOMEN AND PELVIS.

TAKE LOT OF WATER AND ORAL REHYDRATION IS VERY IMPORTANT.

THANKS
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor